# SDR ASOA2020031315010

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 42,623 hours, 33,253 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal
- Condition: Loose
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED"WHEN APU IS STARTED WHILE THE ENGINES WAS RUNNING LOUD CRACKLING AND SMELL OF SMOKE AND BURNT AND ELECTRICAL ALSO HAPPENED DURING ENGINE SHUT DOWN". CONTRACT MX INSPECTED COCKPIT AREA FOR LOOSE OR DAMAGED ELECTRICAL ITEMS AND FOUND ELECTRICAL INNER CONNECTION BAR UNDER COCKPIT FLOORING TO HAVE A LOOSE TERMINAL. TIGHTENED IAW EMB145 AMM 24-65-01. OPS CHECKED GOOD. A/C WAS APPROVED FOR SERVICE.
